# SDR UALA2012011900392

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT FUSELAGE, INSTALLED 2 EA DOUBLERS AT STA 1393 AND 1433 STR 28 REF TASK CARD 59745401C.  INSTALLED 2EA DOUBLERS REF WC 59745401C.
